MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE SONOLONG ECHO NANOLINE; SONOLONG ECHO NANOLINE_ANESTHESIA CONDUCTION KIT

PAJUNK GMBH MEDIZINTECHNOLOGIE SONOLONG ECHO NANOLINE; SONOLONG ECHO NANOLINE_ANESTHESIA CONDUCTION KIT
Model Number 04115137SB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Complaint took place in germany.This incident did not take place in the usa, but as co-reported.Based on risk assessment and clinical assessment this file is considered as closed.In case new information becomes available a follow up report will be sent to the agency.
 
Event or Problem Description
Irn# (b)(4).Incident occurred in germany: the catheter was placed and lay very well.It did its job.(shoulder prosthesis operation).The catheter was removed after 5 days.The catheter could be pulled out without resistance (as smooth as butter).During the check-up it was noticed that approx.2 cm of the catheter was missing.It was decided to leave the rest in the body for the time being.

Brand Name
SONOLONG ECHO NANOLINE
Common Device Name
SONOLONG ECHO NANOLINE_ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key22050715
Report Number9611612-2025-00015
Device Sequence Number9095471
Product Code CAZ
UDI-Device Identifier04048223117316
UDI-Public04048223117316
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04115137SB
Device Catalogue Number531185-31B
Device Lot Number1546
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient Weight75 KG